# SDR 9509951144

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins Computer
- Part number: 7883450041
- Condition: Unreliable
- Location: Nr 2
- Part time: 22,180 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 INS BECAME UNRELIABLE. THE NR 3 INS WAS ALREADY ON MEL.  FLIGHT DIVERTED TO BOS.  REPLACED THE NR 2 INS COMPUTER.
